MathSciNet Relay Station
MathSciNet bibliographic data
MR1676693 (99m:34075) 34C10
Wong, James S. W. Oscillation criteria for a forced second-order linear differential equation. J. Math. Anal. Appl. 231 (1999), no. 1, 235–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement